MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Zhonghua yi xue za zhi = Chinese medical journal; Free China ed · 1998

Schizophreniform-like psychotic disorder induced by phentermine: a case report.

Lee S H, Liu C Y, Yang Y Y

Клинический случайСтатьяПеревод в очереди

Аннотация

Phentermine is a central nervous system stimulant that can increase brain dopamine levels and has a structure similar to amphetamine. We report a case of schizophreniform-like psychotic disorder induced by phentermine in a young woman without a personal or family history of psychiatric disorders. The patient had taken phentermine 30 mg daily for more than three years. Psychotic symptoms developed acutely after she increased the phentermine dosage to 150-180 mg/day for one month due to an increase in work load. After discontinuation of phentermine and administration of neuroleptics, the psychotic symptoms subsided in two weeks. This is the first documented case of phentermine psychosis in Taiwan. This report will review the literature and discuss the prognosis of central nervous system stimulant-related psychotic disorders.

Для цитирования: Lee S H, Liu C Y, Yang Y Y. Schizophreniform-like psychotic disorder induced by phentermine: a case report.. Zhonghua yi xue za zhi = Chinese medical journal; Free China ed. 1998.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.